# SDR DALA2025052203933

- Difficulty date: May 16, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 IN REFERENCE TO NRC 00217: OUT OF LIMITS AFTER BLENDED OUT FRAME STA Y=889 BTWEN L29L TO L29R. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. (0969661)
